is it safe to switch from doxy to cipro?

Discussion in 'Steroid Forum' started by ozone, Apr 9, 2004.

  1. #1
    ozone

    ozone Junior Member

    ive been taking doxycycline for 3 days for a urinary infection but there is no change in my swollen neck glands so i want to switch to cipro,is it ok to start taking the cipro right away if not how long should i wait after my last dosage of doxycycline? also what dosage should i take? and i have the generic stuff is this just as good? i got it from www.medsavings.biz
     
  2. #2
    ozone

    ozone Junior Member


    bump.
     
  3. #3
    PDP

    PDP Junior Member

    go see a doc, you're gonna help create some nasty super bacteria there dude
     
  4. #4
    ozone

    ozone Junior Member

    why will i? if the doxy and cipro dont work doesn't that mean it wont cause any super bugs?

    can super bugs still be treated?
     
  5. #5
    einstein1905

    einstein1905 Junior Member

    Natural selection. You don't want to use multiple antibiotics. Stick to one and ride it out. Swollen lymph nodes aren't going to go down immediately.
     
  6. #6
    ozone

    ozone Junior Member

    can you create super bugs by taking the wrong antibiotics? i thought it was when you didnt finish a course!
     
  7. #7
    einstein1905

    einstein1905 Junior Member

    Antibiotics don't get rid of all the bacteria. Inevitably there will be some that will be resistant. However, antibiotics reduce the bacterial load to levels where the immune system can clear them.


    Did you just "diagnose" yourself?

    Using multiple antibiotics is a bad idea. Using the wrong antibiotics won't create "superbugs" but they won't clear your infection either.
     
  8. #8
    ozone

    ozone Junior Member

    ive had swollen neck glands for almost 2 years ever since i did a dbol cycle,also i have sore nuts with tiny skin colour lumps all over my balls and shaft!!! its not an std because ive never had sex with anyone and im too embarrased to go to the doc and drop my pants because i have a tiny dick.

    and no this is not a joke,i only wish it was.
     
  9. #9
    einstein1905

    einstein1905 Junior Member

    Not to terrify you, but swollen glands for 2 years is not something to take lightly...it's not bacterial if that's the case. There are many potential reasons for something like that, and there's no reason to scare you and list them, but you should see a doctor ASAP. Patients are nothing but numbers/cases to most docs. You have no reason to be embarrassed. You're juicing to build your body and make the most of your potential but at the same time neglecting to take care of your body at its most fundamental level. Really, see a doc.
     
  10. #10
    ozone

    ozone Junior Member

    why else could i have swollen glands? i also have ocasional stomach pains,what do oyu think it could be?
     
  11. #11
    ozone

    ozone Junior Member

    bump.
     
  12. #12
    einstein1905

    einstein1905 Junior Member

    It could be so many different things....the worst of which would be a lymphoma. The point is...whatever it is, it needs to be checked out. Pocket your pride and go see a doc.
     
  13. #13
    PDP

    PDP Junior Member

    Swollen nodes for 2 years generally means that you have been swallowing too much cum. Just ask Freddy. Cum is actually absorbed directly into the lymphatic system, bypassing hepatic metabolism to a large degree. Generally if you have swallowed loads of gizz from a "partner" who has a high sodium intake then your nodes will swell, kinda like lymphatic edema. Although you may be a 'virgin' so to speak, your prolific oral escapades have finally caught up with you. I sugguest you swallow your pride (pardon the pun) and see a doc. Although you may indeed have an exceedingly miniscule cock there is no shame in that. Some guys are just born with only 8 or 9 inches. Although I feel sorry for these small guys, doctors have seen it all and wont laugh at you to your face. They may talk about how much of a little man you are to all the nurses after you leave but who really cares anyway. Get well dude.
     
  14. #14
    ozone

    ozone Junior Member

    what is lymphoma? and how is it treated? im about to run cipro if it doesnt work ill have to brave the doctor.
     
  15. #15
    demeurj

    demeurj Junior Member

    Lymphoma is a generic term for cancers of the lymphatic system. Basically lymphocytes (white blood cells) lose their mind and starting dividing like crazy. But there's literally hundreds of other conditions (most of which are far more common) that may explain your swollen nodes.

    Don't worry about how lymphoma is treated. If you have a fever along with the swollen nodes then you might as well continue the doxy since your dumb arse already started . . . maybe it's blind luck and you actually had a bacterial infection. Seven days is std for most infections. Fourteen days for Lyme Dz, pelvic inflammatory disease, etc.

    Go see a doctor and stop being an idiot. I'm tired of reading about you guys buying and selling antibiotics. Gear is a calculated risk but it's make no sense whatsoever to use antibiotics without a doctor's guidance . . . hell even some of them don't know what they are doing but at least they should be in the ballpark.

    Antibiotics carry several risks. 1) You kill your natural gut flora that protects you from nasty crap that you eat. Furthermore, bad bugs will grow out of control if you kill the natural flora. 2) The selection of resistant bugs (natural or unnatural) leads to passage of those resistance genes to other bugs. That's the reason why using antibiotics for viral infections carries a significant risk of development of future bacterial resistance. 3) ALL drugs have side effects . . . it's crazy to expose yourself to abx unless you have a damn good reason.
     
  16. #16
    ozone

    ozone Junior Member

    ive started taking drinking a yakult each day to top up my good bacteria and people take doxycycline for acne so i doubt it will do me any harm ive only been taking it for 3 days so now ill try the cipro and if it doesnt work ill go to my doctor.

    what are the symptoms of lymphmatic cancer? and is there a chance i could have takien contaminated dbol? were can i get them tested?
     
  17. #17
    einstein1905

    einstein1905 Junior Member

    Demeur is a medical doctor. He gave you excellent advice that you would be wise to follow. You asked a question, were given advice, yet you still seem hellbent on doing exactly what you intended to do in the first place :rolleyes:
    Taking antibiotics can and will disrupt your natural flora, leaving you more susceptible to infections of various sorts as well as disrupting digestion to some degree. Yeas, antibiotics are used to treat acne, but as with all drugs, there are side effects...it's a trade off. In your case, it may not even be a trade off, as you don't even know what it is you're attempting to treat.
    See a doctor.
    Your next post should be a summary of what the doctor has diagnosed.
     
  18. #18
    ozone

    ozone Junior Member

    ill see a doc if the cipro doesnt do anything after 3 days! i dont see how it will cause me any damage from such a short period of time since people take it for weeks and thanks for the advice 'go and see a doc' as if i didnt know that already!!!

    were can i get my dbol tested?
     
  19. #19
    einstein1905

    einstein1905 Junior Member

    Test your Dbol for what?
    You're obviously not in the position to determine if using antibiotics will do any damage or you wouldn't have asked the question in the first place. Being naive is one thing, but being naive and arrogant isn't a healthy combo. Don't ask for advice if you're not willing to listen to it.
     
  20. #20
    PDP

    PDP Junior Member

    Guys, wake up, this is a joke, LOL
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.